# SDR DALA2023072506031

- Difficulty date: July 19, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N347DN
- Make and model: Airbus A321-211
- Aircraft serial: 8250
- Aircraft time: 14,648 hours, 6,389 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY OPERATION CYLINDER PRESSURE BELOW LIMITS. R/R DOOR 1R EMERGENCY DOOR DAMPER PER A321 AMM 52-11. OPS CKS GOOD. A/C OK FOR SVC. OK TO INSTALL. (LP# 2873701)
